# SDR R61A201205100286

- Difficulty date: May 10, 2012
- Submitted: May 15, 2012
- Operation: Air carrier
- Aircraft: N172HQ
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000198
- Aircraft time: 10,465 hours, 6,686 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE AIRCRAFT WAS IN HEAVY CHECK MAINTENANCE FOUND THE RIGHT FORWARD SEAT TRACK CORRODED.  MAINTENANCE REMOVED CORROSION, FABRICATED, AND INSTALLED FILLER AND A DOUBLER IAW ETD 2012-190-06787 REV B ON THE RIGHT FORWARD SEAT TRACK.  THE AIRCRAFT IS OUT OF SERVICE IN HEAVY CHECK.
